Skip to main content
Log in

Dirichlet problem on the upper half space

  • Published:
Proceedings - Mathematical Sciences Aims and scope Submit manuscript

Abstract.

In this paper, a solution of the Dirichlet problem on the upper half space for a fast growing continuous boundary function is constructed by the generalized Dirichlet integral with this boundary function.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Axler S, Bourdon P and Ramey W, Harmonic function theory, second edition (1992) (New York: Springer-Verlag)

    Book  Google Scholar 

  2. Deng G T, Integral representations of harmonic functions in half spaces, Bull. Sci. Math. 131 (2007) 53–59

    Article  MATH  MathSciNet  Google Scholar 

  3. Finkelstein M and Scheinberg S, Kernels for solving problems of Dirichlet type in a half-plane, Adv. Math. 18(1) (1975) 108–113

    Article  MATH  MathSciNet  Google Scholar 

  4. Hayman W K and Kennedy P B, Subharmonic functions, vol. 1 (1976) (London: Academic Press)

    Google Scholar 

  5. Siegel D and Talvila E, Sharp growth estimates for modified Poisson integrals in a half space, Potential Anal. 15 (2001) 333–360

    Article  MATH  MathSciNet  Google Scholar 

  6. Szegö G, Orthogonal polynomials (1975) (Providence: American Mathematical Society)

    MATH  Google Scholar 

  7. Yoshida H, A type of uniqueness of the Dirichlet problemon a half-space with continuous data, Pac. J. Math. 172 (1996) 591–609

    MATH  Google Scholar 

Download references

Acknowledgements

This work was supported by the National Natural Science Foundation of China (Grant Nos. 11301140 and U1304102). The authors are very grateful to Professor Guochang Wu for some very useful conversations related to this problem. The authors would also like to thank the referee for his/her careful reading and helpful suggestions which led to the improvement of their original manuscript.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to YUDONG REN.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

YANG, D., REN, Y. Dirichlet problem on the upper half space. Proc Math Sci 124, 175–178 (2014). https://doi.org/10.1007/s12044-014-0167-6

Download citation

  • Received:

  • Revised:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s12044-014-0167-6

Keywords.

2000 Mathematics Subject Classification.

Navigation